# SDR FDEA201410163214

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327063700000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDC COMPARTMENT FLOOR PANEL 242LK CRACKED.  FABRICATED NEW FLOOR PANEL 242LK ON T14 1098197 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED CAT A MAJOR REPAIR.
